# SDR IPXA2025052910577

- Difficulty date: May 28, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N618UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64264
- Aircraft time: 22,119 hours, 3,280 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Elevator
- Part number: 183U330113
- Part serial: 1591
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SDR FILED OPEN** ADD SDR FOR EO-85445-JIC1 THIS JIC WILL ACCOMPLISH SB 747-55-2069 TO INSPECT THE ELEVATOR FOR CRACKS AND ELONGATED FASTENER HOLES, AND INSTALL A NEW FRONT SPAR AND RIB REINFORCEMENT TO INCREASE THE STRUCTURAL INTEGRITY OF THE LH OUTBOARD ELEVATOR.
